# SDR YENA20120802567

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 18,664 hours, 11,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1253 BOS-IAD, AN ELECTRICAL SMOKE SMELL WAS OBSERVED BY THE F/O AND F/A DURING FLIGHT.  PERFORMED INSPECTION AS PER FIM 25-30-00-810-801-A.  ALL CHECKS NORMAL.
